# SDR P2EA01094

- Difficulty date: June 11, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N127NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION PER S/B 737-53A1173, PRESSURE BULKHEAD BS 178 WEB CRACKED AT WL 234, RBL 12 INCHES, PRESSURE BULKHEAD BS 178 RT SIDE INTERCOSTAL CRACKED AT WL 195, PRESSURE BULKHEAD BS 178 LEFT SIDE INTERCOSTAL CRACKED AT WL 185.  BS 178 FORWARD PRESSURE BULKHEAD WEB REPAIRED FROM WL 230 TO 238 BETWEEN RBL 7 INCHES AND RBL 16 INCHES DUE TO CRACK IAW SRM 53-10-11 FIG 1. BS 178 FORWARD PRESSURE BULKHEAD RIGHT SIDE INTERCOSTAL REPLACED AT WL 195 DUE TO CRACK IAW SB 737-53A1173, REV 3 SECTION III FIG 47.  BS 178 FORWARD PRESSURE BULKHEAD LEFT SIDE INTERCOSTAL REPLACED AT WL 195 DUE TO CRACK IAW S/B 737-53A1173, REV 3 SECTION III FIG 47.  (M)
